I get severe cramping pains from my IUD during/after sex and when I get my "period" That has been going on for over a year. I also have a thick white discharge with no smell to it. I was diagnosed with bacterial vagenosis but after treating it twice the symptoms have remained the same. Could it be something else? Should I have the IUD removed on case that's the problem? What else should I get tested for as the doctors only test me for stds which I don't have. Maybe cysts, endometriosis or PID? The cramps have been so bad I have considered going to the hospital numerous times but generally I take an Advil and it helps until it goes away.
Tenderness during intercourse is called dyspareunia and there are some possibilities which need to be evaluated in your case. Pain during sex can be due to infection of the vagina, cervix, tubes by bacteria, yeast; lower urinary tract infection; endometriosis (deposits of the inner lining of the uterus in the pelvic cavity); ovarian cyst and tumors ;remnants of hymen; vaginismus (reflex tightening of the muscles at the opening of your vagina);vaginal dryness etc. The status of IUD also needs to be checked. It may be due to the IUD in your case.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.